# SDR P2EA99181

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, CRACKS WERE FOUND ON THE FUSELAGE OUTER SKIN AT BS 219.8, WL 218 AND AT BS 211.8, WL 228 RIGHT SIDE.  REPAIRED FUSELAGE SKIN SECTIONS FROM BS 216.8 TO BS 223, BETWEEN WL212 AND WL 224 RIGHT SIDE, AND FROM BS 207L8 TO BS 215.8 BETWEEN WL 215 AND WL 228 RIGHT SIDE DUE TO CRACKS PER COOPESA EO COO-3-53-209-00, DATED APR 15, 1999 AND BOEING FAXES NUMBER COO-SJO-99-0437RR DATED APR 2, 199 AND COO-SJO-99-0496RR, DATED APR 14, 1999.  (M)
